Itching Itching After Lymph Node Chemotherapy?

Illustration of Itching Itching After Lymph Node Chemotherapy?
Illustration: Itching Itching After Lymph Node Chemotherapy? img.medscape.com

Good afternoon … My mother was 57 years old, affected by lymph node cancer, as time went by she was advised to do chemotherapy and it went well until the last chemotherapy (the 8th) although her side effects made my mother feel stressed but everything can be passed through. Today about a week backward an infection of the skin that is itching cannot be resisted (scratched continuously) until it becomes irritated. What I want to ask is whether there is a medicine to reduce the itching that is not contrary to the chemo drug? Because it has been very disruptive to his daily activities as well as towards the evening make it difficult to sleep. Thank you. Best regards …

1 Answer:

Good afternoon Mr / Mrs Chandra. Thank you for consulting HealthReplies.com.


Chemotherapy is the administration of drugs into the body to suppress the uncontrolled division process of cancer cells that have the aim of controlling growth and preventing further division of the cancer cells.


With this way of working, chemotherapy has several side effects such as hair loss, dry skin or irritation, feeling weak, diarrhea / constipation and several other effects. For side effects on the skin that are generally found are dry skin, skin looks darker, feels itchy, and easily red or sore when exposed to sunlight.


To alleviate these symptoms, a number of things can be done

- Give moisturizer to the skin like petroleum jelly should be after bathing and before going to bed so that it can be given 3 to 4 times a day.
- Increase fluid consumption at least 2 liters per day
- Increase consumption of foods with high vitamins such as vegetables and fruit
- Avoid bathing with water that is too hot because it will reduce skin moisture.
-Use soft clothes that don't cause irritation

Other information can be read in the following article


That's the thing we can say. May be useful. Thank you

: by

Related Question

Diane Pill 35?

Diane Pill 35?

(3 months ago)

Hello DoctornDoc, it’s my first time using birth control pillsnI bought Diane 35nbut I’m on my period and it’s already day 6nCan I take Diane’s birth contro...

Shortness Of Breath Accompanied By Palpitations?

Shortness Of Breath Accompanied By Palpitations?

(1 year ago)

Good night what if after mahhrib I experience shortness of breath along with a fast heartbeat thanks...

Are Skincare Products From Korea Suitable For Indonesian Facial Skin?

Are Skincare Products From Korea Suitable For Indonesian Facial Skin?

(2 years ago)

Good night, I want to ask, is Korean skincare suitable for the face condition of Indonesians? And are there skincare recommendations that are suitable for Indonesians?...

Leave a Reply

Your email address will not be published. Required fields are marked *